# SDR CALA2025040303483

- Difficulty date: March 31, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N1902U
- Make and model: Airbus A320-232
- Aircraft serial: 2714
- Aircraft time: 51,510 hours, 25,227 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L AFT EMER EXIT ECAM DUE TO COVER FALLING OFF PRESSURIZATIO N NORM VERIFIED ECAM MESSAGE DISPLAYS WHEN LEFT HAMD AFT EMERGENCY EXIT COVER IS REMOVED AND DISAPPEARS WHEN COVER IS INSTALLED. RE-INSTALLED COVER AND SECURED. NO FAULTS NOTED AT THIS TIME.
